Acoustic wave propagation through a triply periodic lattice of arbitrary shape scatterers

S. Guo

Research output: Journal PublicationArticlepeer-review

Abstract

Acoustic wave propagation through a triply periodic array of arbitrary shape scatterers is considered by the method of matched asymptotic expansions. It is assumed that the scatterer size is much smaller than both the wavelength and the array periodicity but no restriction on the wavelength relative to the periodicity. Therefore, it is possible to examine the phenomena associated with periodic media such as band gaps. This is illustrated with simple cubic and body-centred cubic lattices.
Original languageEnglish
Pages (from-to)1-22
JournalQuarterly Journal of Mechanics and Applied Mathematics
Volume68
Issue number1
DOIs
Publication statusPublished - 25 Sep 2014

Fingerprint

Dive into the research topics of 'Acoustic wave propagation through a triply periodic lattice of arbitrary shape scatterers'. Together they form a unique fingerprint.

Cite this